ADVERTISEMENT

Q. Why is there no withdrawal bleeding after taking I-pill the second time?

Answered by
Dr. Neha Singh Rathod
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Jun 25, 2018 and last reviewed on: Oct 09, 2018

Hi doctor,

I am a 20-year-old female, height 166 cm, and weight 65 kg. I had two I-pills in one month. After the first I-pill, I got withdrawal bleeding after five days. It lasted for four days and the flow was normal. After 14 days of this incident, I again had protected sexual intercourse and took another I-pill after 36 hours. But this time even after 11 days, there is no withdrawal bleeding. Is this because of hormonal imbalance or pregnancy?

ADVERTISEMENT
#

Hi,

Welcome to icliniq.com.

Since you have taken an emergency pill within 72 hours of intercourse there is no chance of pregnancy. This could be because of hormonal changes due to the pill you have taken. So relax and do not worry. But please do not use the pill so frequently, as it is a hormonal pill and can cause hormonal changes in the body. Take care.

For more information consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist

Hi doctor,

Thank you for your reply. When should I expect my menses? If the withdrawal bleeding that I got is supposed to be considered as my last period, I should have gotten my periods today but I have not. I have abdominal cramps, upset stomach for four days and frequent urination since yesterday. I am really worried because of the delay. Should I do a urine pregnancy test? Also, is the delay because of two i-pills in a month or stress or pregnancy? Since I guess it was ovulation time when I took my second i-pill after 36 hours though we used condoms. Please help.

#

Hi,

Welcome back to icliniq.com.

Since you have a doubt, please get a urine pregnancy test done with early morning urine sample to ensure that you are not pregnant. The delay could be because of hormonal changes due to the pill you have taken. There is no chance of pregnancy. Do get back to me with reports so that I can guide you further. Take care.

For further doubts consult an obstetrician and gynaecologist online --> https://www.icliniq.com/ask-a-doctor-online/obstetrician-and-gynaecologist


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
Can I-pill cause headache, irritation and body pain?

.. already bled twice this month and that means to say that she has already done with her periods, though before actual date. So, now she will not have her periods. Moreover, you said that the urine pregnancy test is negative and so there is nothi...   Read full

Will I-pill tablet work if taken two hours after the act?

.. gone through your history and understand your concerns. As you had I-pill, the chances of pregnancy are not there in your case. Delayed menses, if any, are due to hormonal imbalance caused by I-pill. Just wait and watch for your menses. For mor...   Read full

My pregnant wife was recommended a gall bladder removal surgery. When can it be done?

.. gone through the reports (attachment removed to protect patient identity). It is good that you have consulted a surgeon and arrived at a diagnosis. It is nothing to panic about. If the sludge is left behind, it can cause an obstruction and not all...   Read full

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Monkeypox Virus - Symptoms, Diagnosis, Treatment, Complications, and Prevention
Monkeypox is a zoonotic viral disease. This virus got its name as it was first noticed in laboratory monkeys in the late...  Read more»
Tomato Fever - Causes, Symptoms, Diagnosis, Treatment, and Prevention
Tomato fever is an unidentified and fast-spreading type of viral infection seen in young children. Scroll down to know m...  Read more»
Histrionic Personality Disorder - Causes, Signs, Symptoms, Diagnosis and Treatment
Histrionic personality disorder causes variations in the thinking ability of a person. Read this article to know more.  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.